# SDR SWAA2021062173422

- Difficulty date: May 15, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 60,327 hours, 30,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AFT CORNER SCUFF PLATE CRACKED (18-061) ; / RECEIVED SERVICEABLE AFT CORNET SCUFF PLATE P/N 146A8341-9.  WELDED SCUFF PLATE CORNER TO INSTALLED ON CUSTOMER BARCODE TTG8Q004CDCK; VERIFIED WORK ACCOMPLISHED.
